MAUDE Adverse Event Report: ARTHREX, INC. PIN DRIVER ATTACHMENT, 0-3.2MM; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. PIN DRIVER ATTACHMENT, 0-3.2MM; POWERED SURG ORTHOPEDIC INSTR
Model Number PIN DRIVER ATTACHMENT, 0-3.2MM
Medical Device Problem Codes Material Fragmentation (1261); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a foot surgery the ar-400 handpiece got very hot, and the k-wire didn't appear to rotate normally and created a sort-of metal "dust" and even small metal "flakes".It clearly jammed or obstructed the k-wire from normal rotation.After normal troubleshooting, the surgeon switch to another ar-400pd, and everything ran smoothly.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The manufacturer evaluation revealed a broken bearing at the drive shaft as well as a sticking clamping system.

Brand Name
PIN DRIVER ATTACHMENT, 0-3.2MM
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23879531
Report Number1220246-2025-05777
Device Sequence Number9650306
Product Code HWE
UDI-Device Identifier00888867102163
UDI-Public(01)00888867102163(11)200204(10)10616645
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPIN DRIVER ATTACHMENT, 0-3.2MM
Device Catalogue NumberAR-400PD
Device Lot Number10616645
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown